Sh:362

Bib entry
@article{Sh:362,
 author = {Kolman, Oren and Shelah, Saharon},
 title = {{Categoricity of theories in $L_{\kappa\omega}$, when $\kappa$ is a measurable cardinal. I}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {151},
 number = {3},
 year = {1996},
 pages = {209--240},
 issn = {0016-2736},
 mrclass = {03C75 (03C35)},
 mrnumber = {1424575},
 mrreviewer = {Wiktor Da\'nko},
 note = {\href{https://arxiv.org/abs/math/9602216}{arXiv: math/9602216}},
 arxiv_number = {math/9602216}
}